# SDR CA190617016

- Difficulty date: June 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 72 202
- Aircraft time: 36,811 hours
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Horn
- Part number: E420482
- Condition: Burned
- Location: Rt Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED R ELEV. HORN HEAT FAULT WITH R ELEV. CB POPPING. MAINTENANCE INVESTIGATION: FOUND R ELEVATOR HORN HEATER BURNT. REPLACED R ELEVATOR HORN. STILL INOP. FURTHER INVESTIGATION FOUND RH ELEVATOR HORN HARNESS SHORTING OUT NEAR RH ELEVATOR OUTBOARD HINGE. HARNESS REPAIRS CARRIED OUT IAW ATR 72 ELECTRICAL SPM. SUBSEQUENT OPS TESTS CARRIED OUT SUCCESSFULLY. (TC# 20190617016)
